Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A surjective characterization of Dugundji spaces


Author: Burkhard Hoffmann
Journal: Proc. Amer. Math. Soc. 76 (1979), 151-156
MSC: Primary 54C40; Secondary 54C10, 54C55
MathSciNet review: 534408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the class of Dugundji spaces coincides with the class of continuous images of the generalized Cantor set by maps satisfying the zero-dimensional lifting property. It follows that each point in a Dugundji space has a neighbourhood base of Dugundji spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C40, 54C10, 54C55

Retrieve articles in all journals with MSC: 54C40, 54C10, 54C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0534408-X
PII: S 0002-9939(1979)0534408-X
Keywords: Zero-dimensional lifting property, regular averaging operator, Dugundji space
Article copyright: © Copyright 1979 American Mathematical Society